I HAVE 3STENTS AND i can't come off Plavix.. I had a colonoscopy this morning for diagnostic reasons and I am full of polops,but they couldnt take any out while I am on Plavix...Last time I went off plavix for 2 days I had my 2nd heartattack so I CAN NOT GO OFF OF IT..I hac surgery to remove a salivary gland and had to stay overnight for obsevation and everything turned out all right.. Is there anyway to remove these polops while on Plavix ?
This sounds like a question best answered by your cardiologist. That said, I had to have emergency surgery for a bowel obstruction while taking Plavix. It was noted in the operative report I had some bleeding during the surgery, but they were prepared for it. Also, they will undoubtedly check your clotting ability prior to any surgery. Keep us informed.
You have a real problem here. I do have some questions though. When you came off plavix before, how long had you been taking it? How long have you had these stents? When you stopped your plavix and had a heart attack in 2 days, was it a clot in the stents or somewhere else?
the first time I went off Plavix on was on it for 8 months.. I went off for 2 days because I was supposed to have surgery on my salivary glands. I had a heartattack and had 2 have 2 more stents implanted. the last 2 stents were put in 3 yrs ago.. My cardioligist does not reccomend me coming off Plavix at all.. thanks for the reply ed34
I agree with flycaster, they should check your clotting factor. It could be that your blood has a tendency to clot quicker than Mr average, and plavix is helping you to be at normal levels. Until your INR is tested, then this could remain a mystery.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.